Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Tiredness headache taking depression medication any suggestions

Premium Questions

Dr. Divya Agarwal MD

tired, run down, and currently have a annoying headache. I am taking a small dose of a depression med ... trying to get back at it. Any suggestions on what else might be the cause. I generally... View answer

Answered by : Dr. Divya Agarwal ( Rheumatologist)
Dr. Shubham Mehta MD

Which tablets contain the medicine Flupenthixol and Melitracen Placida is not available in the Market. Please help me for depression medicine. ... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)
Dr.  Soujanya MD

the doctor I did not take the dose for last three days. Result; i was feeling very depressed,feeling suicidal ...Hello ! I am a man of age 46.Before three months I was quite depressed .so I consulted ... View answer

Answered by : Dr. Soujanya ( Psychiatrist)
Dr.      Vinay Bhardwaj MD

SIR , I HAVE ATTACHED ALL REPORT AGAIN & LATEST PRESCRIPTION OF DOCTOR. I AM TAKING DAILY 10 TABLETS IE DEPRESSION & DAIBETIS ILLNESS. DAIBETIS NOW NORMAL . BUT MEDICINE I HAVE TO TAKE MY LIFE TIME ... View answer

Answered by : Dr. Vinay Bhardwaj ( Neurologist)
Dr. Ronald Schubert MD

to never speek of this happening. I know he's taking an ssri type medication for his depression and hadnt ... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)

Public Forum Discussions

Dr. Santra MD

for twenty years i take medicines for depression.( Efexor xr 75mg zolaram img, zoloft 50mg, traxene ... tomographi, and the doctor saim me that all are normal.iam wondering that maybe all these... View answer

Answered by : Dr. Santra ( Dentist)
Dr. Sunil Gupta MD

I have been prescribed 100 mgs of Sertraline for depression and anxiety symptoms. I have been taking the tablets since October 2013 and am now noticing that I seem to be bruising very easily ... View answer

Answered by : Dr. Sunil Gupta ( Psychiatrist)
Dr. Jonas Sundarakumar MD

My mother is having some sleepless, fear, tension and seem to be very depressed and negative thinking for the past one year at present she is taking oleanz plus, lonazep 1mg and verlor er 75mg ... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)
Dr.     Alexander H. Sheppe MD

attention all the time. Is depression a common side effect of long term use of these medications? Is there an antidepressant medication that would be safe for her to take with those meds? My... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Jonas Sundarakumar MD

month off cycle and the anxiety still remaining with some depression and thoughts that I don t need to think of, my qustion is , is there any medication i can take to stop this and get me back to... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)

Mobile Questions and Answers

Dr. Jonas Sundarakumar MD

Cipralex is an anti-depressant medication. Please provide more details as to why you were started on it and what your current problems are.

Dr.   Deepak Kishore Kaltari MD

Hi Dear Ms, metallic taste in mouth is quite common after intake of the anti-depressant. There is no cause for concern. It will improve over period of time. Take Care Best Regards Dr Deepak

Dr. Kaushal Bhavsar MD

It is due to side effects of these drugs. So better to consult psychiatrist and discuss about this side effects. Newer drugs are more effective and having less side effects. So should be started in you. Please hit thanks.